# SDR MALA010794

- Difficulty date: December 17, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During Flight #3017, Intransit light on Gear Handle remained on when gear up selection was made following Takeoff. Followed QRH, same result.  Air return to CWA. Landed without incident.  Maintenance found NLG Uplock switch to be out of adjustment.  Adjusted NLG Uplock Switch IAW Saab MM 32-61-15. Ops check good.
